MENU

You are here

Publications

Export 59 results:
Filters: First Letter Of Last Name is L  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
Leonardi GP, Saracco G. The prescribed mean curvature equation in weakly regular domains. NoDEA Nonlinear Differ. Equ. Appl. 2018 ;25:9.
Leonardi GP, Neumayer R, Saracco G. The Cheeger constant of a Jordan domain without necks. Calc. Var. Partial Differential Equations. 2017 ;56:164.
Lena R. On the desingularization of Kahler orbifolds with constant scalar curvature. 2013 .
Lazzaroni G. Quasistatic crack growth in finite elasticity with Lipschitz data. {ANNALI DI MATEMATICA PURA ED APPLICATA}. 2011 ;{190}:{165-194}.
Lazzaroni G, Toader R. Energy release rate and stress intensity factor in antiplane elasticity. Journal de Mathematiques Pures et Appliquees 95 (2011) 565-584 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3780
Lazzaroni G, Nardini L. On the Quasistatic Limit of Dynamic Evolutions for a Peeling Test in Dimension One. Journal of Nonlinear Science [Internet]. 2018 ;28:269–304. Available from: https://doi.org/10.1007/s00332-017-9407-0
Lazzaroni G, Palombaro M, Schlomerkemper A. Rigidity of three-dimensional lattices and dimension reduction in heterogeneous nanowires. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/7494
Lazzaroni G, Rossi R, Thomas M, Toader R. Some remarks on a model for rate-independent damage in thermo-visco-elastodynamics. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7463
Lazzaroni G, Nardini L. On the 1D wave equation in time-dependent domains and the problem of debond initiation. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35302
Lazzaroni G, Toader R. Some remarks on the viscous approximation of crack growth. Discrete Contin. Dyn. Syst. Ser. S [Internet]. 2013 ;6. Available from: http://hdl.handle.net/1963/4206
Lazzaroni G, Rossi R, Thomas M, Toader R. Rate-independent damage in thermo-viscoelastic materials with inertia. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7444
Lazzaroni G, Toader R. A MODEL FOR CRACK PROPAGATION BASED ON VISCOUS APPROXIMATION. {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES}. 2011 ;{21}:{2019-2047}.
Lazzaroni G, Nardini L. Analysis of a Dynamic Peeling Test with Speed-Dependent Toughness. SIAM Journal on Applied Mathematics [Internet]. 2018 ;78:1206-1227. Available from: https://doi.org/10.1137/17M1147354
Lassila T, Manzoni A, Quarteroni A, Rozza G. A Reduced Computational and Geometrical Framework for Inverse Problems in Haemodynamics. SISSA; 2013.
Lassila T, Manzoni A, Quarteroni A, Rozza G. Model Order Reduction in Fluid Dynamics: Challenges and Perspectives. 2014 .
Lassila T, Manzoni A, Rozza G. Reduction Strategies for Shape Dependent Inverse Problems in Haemodynamics. SISSA; 2013.
Lassila T, Manzoni A, Quarteroni A, Rozza G. Boundary control and shape optimization for the robust design of bypass anastomoses under uncertainty. Mathematical Modelling and Numerical Analysis, in press, 2012-13 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6337
Lassila T, Manzoni A, Quarteroni A, Rozza G. Generalized reduced basis methods and n-width estimates for the approximation of the solution manifold of parametric PDEs. In: Springer, Indam Series, Vol. 4, 2012. Springer, Indam Series, Vol. 4, 2012. Springer; 2012. Available from: http://hdl.handle.net/1963/6340
Lassila T, Manzoni A, Quarteroni A, Rozza G. A reduced-order strategy for solving inverse Bayesian identification problems in physiological flows. SISSA; 2013.
Lange M. Ground states and spectral properties in quantum field theories. [Internet]. 2018 . Available from: https://www.db-thueringen.de/receive/dbt_mods_00035196
Landi G, Pagani C, Reina C, van Suijlekom W. Noncommutative families of instantons. Int. Math. Res. Not. vol. 2008, Article ID rnn038 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3417
Landi G, Marmo G. Algebraic reduction of the \\\'t Hooft-Polyakov monopole to the Dirac monopole. Phys. Lett. B 201 (1988), no. 1, 101-104. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/578
Landi G, Marmo G. Algebraic differential calculus for gauge theories. Nuclear Phys. B. Proc. Suppl. 18A (1990), 171 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/891
Landi G, van Suijlekom W. Principal fibrations from noncommutative spheres. Comm. Math. Phys. 260 (2005) 203-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2284
Landi G. An Algebraic Setting for Gauge Theories. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5828

Pages

Sign in